# SDR FDEA200906262322

- Difficulty date: June 26, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 50,767 hours, 20,774 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 395, STR 3L- 3R, HAVE MISDRILLED HOLES AT BS. 395, STR 3L- 3R.  FRAME REPAIR WAS ACCOMPLISHED DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION, ON MAE MOD CARD 118350472RCBR07, AND MAE EA 757- 5332- 16- F2030, REV-, DATED 06/05/2009.  THIS NON ROUTINE IS FOR TRACKING PURPOSES ONLY.  MAJOR ALTERATION.
